# SDR ASAA2021101936343

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 40,745 hours, 11,622 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Failed
- Location: Right Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MAIN TANK FUEL QUANTITY INDICATION SYSTEM FAILS CAPACITANCE TEST REF B737-800 AMM 28-41-00-730-801. TANK UNIT # 7 IS OUT IS ACCEPTABLE VALUES WHEN TEST ACCOMPLISHED. GROUNDED - YES. REMOVED AND REPLACED #2 MAIN TANK PROBE #7 REF B737-800 AMM 28-41-21. CAPACITANCE TEST PASS REF AMM 28-41-00. TANK 2 SPAR CONNECTOR REINSTALLED AND SAFETIED, C/B RESET. FQIS TEST OP CHECK GOOD REF AMM 28-41-00. ETOPS GROUND VERIFICATION SUCCESSFUL.
